# SDR CAL960431

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Oversized Hole
- Location: Bs 350
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OVERSIZED HOLE ON MAIN CABIN INTERIOR FLOORBEAM AT BS 350, RBL 40.  THE EFFECTED SECTION WAS REMOVED. A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-1, 51-10-2, 51-30-8 AND MM 51-20-2.  (M)
